# SDR UIEA2018082001753

- Difficulty date: August 17, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 67,855 hours, 15,623 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Actuator
- Part number: MA30A1017
- Part serial: AA655675
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE SPAR VALVE LIGHT FAILED TO ILLUMINATE WHEN FUEL CONTROL WAS SELECTED TO RUN. REMOVED AND REPLACED RT ENG FUEL SHUTOFF VALVE ACTUATOR IAW AMM 28-22-11. PERFORMED OPS CHECK IAW AMM 28-22-11. GOOD, NO FAULTS AT THIS TIME.
